# SDR AALA960912

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 5 SEAT TRACK CORRODED FORWARD END OUTBOARD SIDE.  REPLACED NR 5 SEAT TRACK STATION 207 TO STATION 246.  INSTALLED SPLICE AT STATION 246 IAW SRM 53-05 FIG 4F.  TREATED AND PRIMED AREAS AS REQUIRED.  (M)
